# SDR DALA1100649855

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1151, LT CARGO TIE DOWN TRACK ATTACH BRACKET IS CRACKED.  REMOVED AFT CARGO COMPT CRACKED BRACKET AT STA 1151, LT CARGO TIE DOWN TRACK AND REPLACED WITH NEW ATTACH BRACKET IAW SRM 51-30-5.
